# SDR 07FDEA00188

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT SERVICE DOOR OPENING CUTOUT FWD FRAME INBD FLANGE HAS 3 AREAS OF   WEAR, LOCATED BETWEEN GUIDE ARM AND TOP STOP.  INSTALLED NEW FRAME SECTION AND COVER PLATE REF SRM 51-30-2 PAGE 2 ITEM 4B, AND BOEING DRW 65-60316.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
